# SDR ASAA2015100613322

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,554 hours, 2,122 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECWB546
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,554 hours, 2,122 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF FMV SIGNAL OUT OF RANGE.  ACFT GROUNDED.  R & R NR 2 ENGINE HMU REF MM 71-00-00-700-822, W/C N8473000, N8473001.  OPS CHECK, LEAK CHECK GOOD.
